# SDR SWAA990095

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 061SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND CENTER AISLE OVERHEAD CENTER CABIN EMERGENCY EXIT LIGHT INOP.  REPAIRED BROKEN WIRE IN CANNON PLUG, OPS CKS OK PER M/M.
